# SDR DL72W951592

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5260 · Entrance Stairs
- Part: Stair
- Part number: 6519809242
- Condition: Cracked
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, A HOLE IN STR (CTR CHANNEL) 1.5 INCHES FROM THE AFT END WAS FOUND IN AFT AIRSTAIR ASSEMBLY.  REPAIRED PER SRM 53-10-8 FIG 1.
